There are two types of vitamin supplements. There are water soluble vitamins and there are fat soluble vitamins. Water soluble vitamins, such as Vitamin C and B, leave the body through your urine. This is why your pee becomes a luminous fountain after you’ve taken them.
Scary, we know, but spotted in time you can prevent these build ups causing you serious harm.
One slightly embarrassing symptom of overdosing on a vitamin supplement is hair loss.
Other symptoms of overdosing a supplement include feelings of nauseousness, diarrhoea, stomach cramps, gastrointestinal upset (runny tummy), fatigue and mild nerve damage.
Whilst you may also get some of that from watching the news, if you’ve been taking a vitamin supplement for a vitamin that you’re not deficient in, it may also be that.
If you overdose on Vitamin C, you can still experience diarrhoea, stomach cramps and nausea.
It is important to remember too that vitamin supplements are just that, they’re supplements.
You should take them with meals rather than instead of meals.
Furthermore, if you can, try to eat a meal with all your key vitamin needs so that you don’t need to turn to supplements.
To improve your mood, magnesium supplements can help reduce fatigue.
However, if you light a match near someone who has just taken one, they may burn a bright white light.
Each person, though, is different, and every person has a different lifestyle that could necessitate the use of supplements.
The most effective way to get your vitamin dosage remains a healthy, balanced diet.